# SDR YENA2024020800253

- Difficulty date: February 8, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271N
- Aircraft serial: 11604
- Aircraft time: 522 hours, 92 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2298, JFK-AMS. 'THROUGHT 10,000 AMBER GLOG MESSAGE ON LOWER ECAM BELOW LAFT F USED AMOUNT NO ECAM MESSAGE LEVELING OFF AT FL 330 CLOG MESSAGE CLEARED; PERFORMED ENG RUN OF ENG NO MESSAGE ON ECAM ENG PAGE ENG RUN PERFORMED BY CREW ALL NORMAL 72-00-00 FADEC TEST PRFORMED AMM 73-21-00 SATISFACTORY.'
